# SDR SWAA2021082608657

- Difficulty date: August 18, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621YB CRACKED. ; / [01] REMOVED DAMAGE TO PANEL PER SRM 51-70-05-2R-0.; [02] INSPECTION COMPLETE ON REMOVAL OF DAMAGE AS NOTED IN CORRECTIVE ACTION #!.; [03] ACCOMPLISHED REPAIR TO PANEL PER SRM 51-70-05-2R-6.; [04] RESTORED FINISH PER SRM 51-70-05-2R-6.; [05] 3. RYAN ROGERS (TECHNICIAN); 19-AUG-2021 00:32 UTC ACCOMPLISHED REPAIR TO PANEL PER SRM 51-70-05-2R-6. 4. MISTY HAMILTON (TECHNICIAN); 19-AUG-2021 20:17 UTC RESTORED FINISH PER SRM 51-70-05-2R-6. INSPECTED.
